# SDR CALA2024051301432

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 96,758 hours, 21,378 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Worn
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL LOST LEFT HYDRAULIC SYSTEM QUANTITY FROM UPPER 90S TO .43 AND DROPPING. FOUND FLAP AND SLAT DEPRESSURIZATION MODULE PLUG LEAKING. REF 40-0595-3-1985,QTY :1 IPC 27-51-29-01 ITEM 160. REMOVED AND REPLACED PACKING ITEM 165TORQUED TO SPECS AS REF IN AMM TASK 27-51-29-712-067. OPS AND LEAK CHECK SATISFACTORY AT THIS TIME.
